# SDR UPS07M49676

- Difficulty date: March 18, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Dented
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 2 AIR INTAKE DUCT FAIRING NR 364DR EXTERIOR FACE FOUND DENTED AS MARKED (14 AREAS).  DENT MEASURED FOUND OUT OF LIMIT PER SRM 51-71-00 VOL IIR38, DEPTH 0.068" WIDTH 1". 06 EA DENTS TRIMMED OUT PER SRM 51-71-00VOLIIR38.  HFEC C/OUT PER DAC NDTSPM REV13 06-10-01.001 NO CRACK EVIDENT.  REPAIR FILLERS FAB PER SRM 51-71-0016B VOL IIR38 MATL 2024T3-0.016".  FAIRING NR 364DR C/OUT BO BONDING OF FILLER AND DOUBLERS TO PNL PER SRM 51-71-00 VOL IIR38.
